# SDR DALA2023070705503

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CRACK FLOOR STRUCTURE WEB LOCATED BTW FR8 TO FR11 AND -Y 765 IN COCKPIT. CORRECTIVE ACTION: REPLACED WEB LOC FLOOR STRUCTURE BTW FR 8 TO FR 11 AND -Y765 IN COCKPIT AS PER A319 SRM 51-72-11. (2852280)
